Special Issue: Dedicated to Prof. Mohammad Mehdi Zahedi

Call for Papers Special IssueDedicated to Prof. Mohammad Mehdi Zahedi Occasion of his 70th birthday Journal of Algebraic Hyperstructures and Logical Algebras (JAHLA)  This journal has decided to publish Vol. 5, Issue 2 (2024) in honor of Prof. Mohammad Mehdi Zahedi for valuable services, training many students and outstanding researches in the field: algebraic logics, orders, lattices, ordered algebraic structures and algebraic hyperstructures and related topics. Manuscripts should ...

Read More